Equate Ibuprofen PM Caplets, 200 mg, 20 Ct

Equate Ibuprofen PM Caplets, 200 mg, 20 Ct

Equate

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Equate Ibuprofen 200mg PM, 20-count:Contains ibuprofen 200mg and diphenhydramine citrate 38mgA combination of a pain reliever and a nighttime sleep-aid for adults and children 12 years and overEquate nighttime sleep aidSuitable for relief of occasional sleeplessness associated with minor
...more >>

Ingredients

Active Ingredients (In Each Caplet): Diphenhydramine Citrate 38 Mg; Purposes Nighttime Sleep-Aid. Ibuprofen 200 Mg (Nsaid)*; Purposes Pain Reliever. Inactive Ingredients: Colloidal Silicon Dioxide, Croscarmellose Sodium, FD&C Blue No. 2 Aluminum Lake, Glyceryl Behenate, Hydroxypropyl Cellulose, Iron Oxide Black, Lactose Monohydrate, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Polyvinyl Alcohol, Pregelatinized Starch, Talc, Titanium Dioxide. *Nonsteroidal Anti-Inflammator

Always refer to the actual package for the most accurate information